Alert archive / Pennsylvania / Freeze Warnings in 2016

Freeze Warning 2, NWS Pittsburgh, PA

May 15, 201614 counties in Pennsylvania; 9 counties in West Virginia; 11 counties in Ohio

NWS Pittsburgh, PA issued this freeze warning at May 15, 2016, 2:18 PM EDT for 14 counties in Pennsylvania; 9 counties in West Virginia; 11 counties in Ohio. It took effect at May 16, 2016, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 15, 2016, 2:18 PM EDT (18:18 UTC)
In effect from
May 16, 2016, 12:00 AM EDT
Expired
May 16, 2016, 8:30 AM EDT
In force
9 hr
Issued by
NWS Pittsburgh, PA
All 34 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 6.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

976 
WWUS71 KPBZ 151818
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
218 PM EDT SUN MAY 15 2016


OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020>023-029-031-
073-075-WVZ001>004-012-021-509-511-513-160230-
/O.UPG.KPBZ.FZ.A.0001.160516T0600Z-160516T1400Z/
/O.NEW.KPBZ.FZ.W.0002.160516T0400Z-160516T1400Z/
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-LAWRENCE-BUTLER-
BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-WESTERN TUCKER-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...CARROLLTON...
MALVERN...EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...
CADIZ...STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...NEW CASTLE...ELLWOOD CITY...BUTLER...ALIQUIPPA...
BEAVER FALLS...AMBRIDGE...MONACA...PITTSBURGH METRO AREA...
KITTANNING...FORD CITY...INDIANA...WASHINGTON...CANONSBURG...
WAYNESBURG...MURRYSVILLE...GREENSBURG...NEW KENSINGTON...
UNIONTOWN...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
KINGWOOD...BRUCETON MILLS...PARSONS...HENDRICKS...SAINT GEORGE
218 PM EDT SUN MAY 15 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOW TEMPERATURES...WILL RANGE FROM THE MID 20S IN THE HIGHEST
  RIDGES...AND FROM 29 TO 32 ELSEWHERE. 

* TIMING...AFTER MIDNIGHT UNTIL EARLY MONDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MDZ001-PAZ008-009-015-016-074-076-WVZ510-512-514-160230-
/O.UPG.KPBZ.FZ.A.0001.160516T0400Z-160516T1400Z/
/O.NEW.KPBZ.FZ.W.0002.160516T0400Z-160516T1400Z/
GARRETT-VENANGO-FOREST-CLARION-JEFFERSON-WESTMORELAND RIDGES-
FAYETTE RIDGES-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
EASTERN PRESTON-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...OIL CITY...FRANKLIN...TIONESTA...CLARION...
PUNXSUTAWNEY...BROOKVILLE...LIGONIER...DONEGAL...CHAMPION...
OHIOPYLE...COOPERS ROCK...TERRA ALTA...ROWLESBURG...HAZELTON...
DAVIS...THOMAS...CANAAN VALLEY
218 PM EDT SUN MAY 15 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOW TEMPERATURES...WILL RANGE FROM THE MID 20S IN THE HIGHEST
  RIDGES...AND FROM 29 TO 32 ELSEWHERE. 

* TIMING...AFTER MIDNIGHT UNTIL EARLY MONDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
524 
WWUS71 KPBZ 160115
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
915 PM EDT SUN MAY 15 2016

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-160915-
/O.CON.KPBZ.FZ.W.0002.160516T0400Z-160516T1400Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...NEW PHILADELPHIA...DOVER...CARROLLTON...MALVERN...
EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...CADIZ...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...NEW CASTLE...
ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...BROOKVILLE...
ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA...
WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG...
NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...
OHIOPYLE...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA...
ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE...
DAVIS...THOMAS...CANAAN VALLEY
915 PM EDT SUN MAY 15 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY...

* LOW TEMPERATURES...WILL RANGE FROM THE MID 20S IN THE HIGHEST 
  RIDGES...AND FROM 29 TO 32 ELSEWHERE.

* TIMING...AFTER MIDNIGHT UNTIL EARLY MONDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
427 
WWUS71 KPBZ 160815
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
415 AM EDT MON MAY 16 2016


MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-161400-
/O.CON.KPBZ.FZ.W.0002.000000T0000Z-160516T1400Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...NEW PHILADELPHIA...DOVER...CARROLLTON...MALVERN...
EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...CADIZ...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...NEW CASTLE...
ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...BROOKVILLE...
ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA...
WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG...
NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...
OHIOPYLE...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA...
ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE...
DAVIS...THOMAS...CANAAN VALLEY
415 AM EDT MON MAY 16 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* LOW TEMPERATURES...WILL RANGE FROM THE MID 20S IN THE HIGHEST 
  RIDGES...AND FROM 29 TO 32 ELSEWHERE.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
050 
WWUS71 KPBZ 161230
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
830 AM EDT MON MAY 16 2016


MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-161330-
/O.CAN.KPBZ.FZ.W.0002.000000T0000Z-160516T1400Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...NEW PHILADELPHIA...DOVER...CARROLLTON...MALVERN...
EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...CADIZ...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...NEW CASTLE...
ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...BROOKVILLE...
ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA...
WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG...
NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...
OHIOPYLE...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA...
ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE...
DAVIS...THOMAS...CANAAN VALLEY
830 AM EDT MON MAY 16 2016

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE
FREEZE WARNING.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this freeze warning went out at May 15, 11:39 AM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 15, 11:39 AM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1139 AM EDT SUN MAY 15 2016

.SYNOPSIS...
Cold air aloft will allow for rain showers to again become more
numerous this afternoon, with some brief periods of snow pellets
or graupel in the heaviest showers. Freezing conditions are
possible tonight before temperatures moderate.

&&

.NEAR TERM /THROUGH TONIGHT/...
update for the afternoon to add snow showers from the turnpike
north and into the ridges, as temperatures aloft continue to
support snow showers, especially across i-80 where better chances
for snow showers will remain through the afternoon with continued
surface temperatures in the 30s. elsewhere have gone with
isolated snow showers to account for graupel mixed in at times, as
soundings do not support thunder, but any deeper shower may be
able to bring down a few snow flakes or graupel. again have
adjusted hourly temperatures based on current obs.

Showers should rapidly dissipate this evening with the loss of
daytime heating and the accompanying instability generated. A far
drier column follows into the area as model projections suggest
dewpoints falling into the 20s overnight tonight. That said, while
cold air flows into the area readily, some uncertainty remains as
to how much wind will remain overnight. If too much remains, frost
will be difficult to generate, however there is still a chance
many areas would approach freezing in this case. In the case the
wind drops off, most areas would decouple and fall toward the
dewpoints, which would be well below freezing. This would mean
widespread near/below freezing temperatures overnight with
widespread frost. In order to cover the majority of the scenarios
that may develop tonight, a freeze watch was issued for the entire
area. While frost and freezing temperatures will be possible most
everywhere, the urban core will likely have difficulty achieving
freezing temperatures overnight. By issuing a watch, this should
leave more flexibility for the day shift to take another look at
the situation. Fries

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
A relatively cold Monday morning will give way to a quick warm up
under sunny skies and modest warm air advection. Surface high
pressure will keep the forecast dry through Monday evening as the
upper-level flow pattern transitions to zonal.

Moisture increases to our southwest Monday night as a weakening
system in the lee of the Rockies ejects a mid-level wave through the
Midwest. Modest isentropic lift along the leading edge of the wave
will bring rain showers back to our southern zones by Tuesday
morning. Northern extent of rain chances still in question as a
building high pressure centered over the northern plains will
deflect this disturbance. Models still differ on the exact track of
the wave and focus of precipitation...but guidance has been trending
further south. Limiting highest PoPs to likely south of the
Mason- Dixon line Tuesday.

As the broad surface high continues to build in from the northwest
Wednesday, a slow moving Great Lakes upper low will cross our north.
This will lead to a gradual drying trend through Wednesday.
Temperatures will be held in check Tuesday with increased clouds and
rain chances, but the overall warming trend will re-establish
Wednesday with the building high.
tax

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
Broad high pressure will be centered over the Great Lakes by the
latter part of the week. This means dry weather and mostly clear
skies are expected. Upper-level ridge axis remains to our west
through Friday, so temperatures won't jump dramatically, but
increasing sunshine will mean gradual warming is expected. The
weekend brings the next possibility of rain showers as a system
approaches from the southwest. This will be fighting a lot of dry
air and the upper ridge, so kept PoPs lower than Superblend numbers
that was weighted heavily towards the ECMWF.
tax

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
Cold advection and diurnal heating will provide for instability to
increase shower coverage across the terminals through tonight. While
ceilings will primarily remain VFR, brief restrictions in any
moderate rain and/or snow showers will be possible. At this time,
have not added tempo groups to account for this as shower coverage
will remain scattered, outside of the terminals north of I-80.
There, expect MVFR cigs to slowly lift to VFR but occasional IFR
restrictions in snow showers will remain.

Some graupel will be possible as instability increases this
afternoon. Again, confidence in this occurring at any one terminal
is not high enough to include in the TAF at this time.

Wind gusts to 25kts will be possible until later this evening as a
ridge of high pressure begins to build overhead.

.OUTLOOK /SUNDAY NIGHT THROUGH THURSDAY/...
Surface ridge builds overhead Monday bringing a return of VFR before
additional restrictions return again Tuesday with low pressure.

&&

.CLIMATE...
Very cold air is currently settling over the area. Several records
may be approached over the next 36 hours.

At Pittsburgh International
Sunday high forecast:        50
Record low maximum:          48
Monday morning low forecast: 34
Monday morning record low:   32

At Morgantown
Monday morning low forecast: 34
Monday morning record low:   30

At Zanesville
Monday morning low forecast: 32
Monday morning record low:   29

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Freeze Watch from late tonight through Monday morning FOR
     MDZ001.
OH...Freeze Watch from late tonight through Monday morning FOR
     OHZ039>041-048>050-057>059-068-069.
PA...Freeze Watch from late tonight through Monday morning FOR
     PAZ007-013-014-020>023-029-031-073-075.
     Freeze Watch from late tonight through Monday morning FOR
     PAZ008-009-015-016-074-076.
WV...Freeze Watch from late tonight through Monday morning FOR
     WVZ001>004-012-021-509-511-513.
     Freeze Watch from late tonight through Monday morning FOR
     WVZ510-512-514.

&&
Hazardous weather outlook, May 15, 2:18 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
218 PM EDT SUN MAY 15 2016

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021-509>514-161830-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
218 PM EDT SUN MAY 15 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 2:22 AM EDTFreeze WatchPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 8 more12 hr

Nearby

Freeze Warnings in Pennsylvania, 2016Freeze Warnings in Ohio, 2016Freeze Warnings in West Virginia, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.